# SDR HEEA064419

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 407040050101
- Condition: Worn
- Location: Gearbox
- Part time: 1,569 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT BORE WORN BEYOND LIMITS.
